# SDR HEEA966871

- Difficulty date: March 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N86CH
- Make and model: Bolkms BO105S
- Aircraft serial: S557
- System (JASC): 3444 · Ground Proximity System
- Part: Indicator
- Part number: 066304401
- Condition: Defective
- Location: Cockpit
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAG IS NOT GOING BEHIND MASK AFTER TESTING. SENT TO ALLIED SIGNAL AVIONICS FOR INSPECTION AND REPAIR.
